DOI 10.1111/j.1747-0803.2011.00499.x
Kounis syndrome or allergic coronary vasospasm in a two-year-old.
Аннотация
Kounis syndrome is coronary vasospasm because of mast cell degranulation in the context of an allergic reaction. The syndrome has known associations with several drugs used during anesthesia, including rocuronium and isoflurane. In this case report, we discuss a 2-year-old patient who developed signs and symptoms of an acute coronary syndrome soon after anesthesia for atrial septal defect repair. A diagnostic angiography after the episode revealed diffusely small coronary arteries. Subsequent angiography after clinical improvement showed essentially normal coronary anatomy. We report the clinical course of this patient and postulate that Kounis syndrome was the explanation for his transient coronary vasospasm. To date, this is the youngest known patient with reported Kounis syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.